EconPapers    
Economics at your fingertips  
 

Existence of mild solutions for stochastic differential equations and semilinear equations with non-Gaussian Lévy noise

S. Albeverio, V. Mandrekar and B. Rüdiger

Stochastic Processes and their Applications, 2009, vol. 119, issue 3, 835-863

Abstract: Existence and uniqueness of the mild solutions for stochastic differential equations for Hilbert valued stochastic processes are discussed, with the multiplicative noise term given by an integral with respect to a general compensated Poisson random measure. Parts of the results allow for coefficients which can depend on the entire past path of the solution process. In the Markov case Yosida approximations are also discussed, as well as continuous dependence on initial data, and coefficients. The case of coefficients that besides the dependence on the solution process have also an additional random dependence is also included in our treatment. All results are proven for processes with values in separable Hilbert spaces. Differentiable dependence on the initial condition is proven by adapting a method of S. Cerrai.

Keywords: Mild; solutions; of; Stochastic; Differential; Equations; Contraction; semigroups; Pseudo-differential; operators; Stochastic; integrals; on; separable; Hilbert; spaces; Martingale; measures; Compensated; Poisson; random; measures; Additive; processes; Random; Hilbert; valued; functions (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(08)00060-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:119:y:2009:i:3:p:835-863

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:119:y:2009:i:3:p:835-863